# SDR ERAA096631

- Difficulty date: June 5, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 14,083 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0054
- Condition: Leaking
- Location: Mlg
- Part time: 10,770 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER FOUND TO BE LEAKING NITROGEN FROM SQUIB VALVE.  PERFORMED 6 MONTH FLOAT INSPECTION AND REPACK.  REPAIRED LEAKING SQUIB VALVE BY REPLACING O-RING AND LEATHER BACK UP RING AT VALVE TO MANIFOLD JUNCTION.  VERIFIED COMPLIANCE  WITH SB NUMBERS 102-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1, 802-25-2.
